MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404230
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a replacement surgery to re-implant an ams 700 inflatable penile prosthesis (ipp) due to fluid loss.There were no patient complications.No further information provided.
 
Additional Manufacturer Narrative
Corrected d4.Model number and catalog number.
 
Event or Problem Description
It was reported that the patient had a replacement surgery to re-implant an ams 700 inflatable penile prosthesis (ipp) due to fluid loss.There were no reported complications with the patient.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders and pump were visually and microscopically examined, and leak/functionally tested.Cylinder one outer tubing had a hole found by the proximal end, a leak as the result of fatigue in the inner tube was found when the cylinder was inflated.No anomalies were found with cylinder two.No anomalies were found with the pump on the visual inspection, but the component did not pass the activation test.The reservoir was returned and visually and microscopically examined, and leak/functionally tested.The analysis of the reservoir did not find any anomalies as the reservoir performed as expected.Based on the information available and analysis results, the leak found in the cylinder one could have caused or contributed to the reported clinical observation of fluid leak.
 
Event or Problem Description

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key14347848
Report Number2124215-2022-15958
Device Sequence Number14472457
Product Code FHW
UDI-Device Identifier00878953003436
UDI-Public00878953003436
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2014
Device Model Number72404230
Device Catalogue Number72404230
Device Lot Number768785004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer10/21/2022
12/20/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date10/31/2022
01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 720185-01/LOT 754328020
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown